# SDR YENA2025012200095

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 08525
- Aircraft time: 23,048 hours, 7,323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#881, JFK-UVF. 'INBOUND CREW REPORTED FUMES ,ODOR ON DESCENT LINGERED IN AFT GALLEY UNTIL GALLEY DOORS OPENED ON GROUND; “COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (SPECIFY WHICH TYPE OF MISCELLANEOUS ODOR AND CORRECTIVE ACTION IF APPLICABLE), PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
